skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 37 results
Author [ Titolo(Desc)] Tipo Anno
Filters: Author is Perugia, C.  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Bunoiu, R.., G. Cardone, and C. Perugia, Modelling and Simulation in Fluid Dynamics in Porous Media, , vol. 28, New York Dordrecht Heidelberg – USA, Springer, pp. 109–, 2013.
O
Perugia, C., "Omogeneizzazione di problemi di tipo stazionario ed evolutivo in domini perforati e risultati di estensione unica nel calcolo delle variazioni", BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. serie VIII vol. VII-A, pp. 555–558, 2004.
Faella, L.., and C. Perugia, "Optimal control for a hyperbolic problem in composites with imperfect interface: a memory effect", EVOLUTION EQUATIONS AND CONTROL THEORY, vol. 6(2), pp. 187–217, 2017.
Faella, L.., and C. Perugia, "Optimal control for evolutionary imperfect transmission problems", BOUNDARY VALUE PROBLEMS, vol. 2015, 2015.
Khludnev, A.. M., L.. Faella, and C. Perugia, "Optimal control of rigidity parameters of thin inclusions in composite materials", ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, vol. 68(2), 2017.
DE MAIO, U.., L.. Faella, and C. Perugia, "Optimal control problem for an anisotropic parabolic problem in a domain with very rough boundary", RICERCHE DI MATEMATICA, vol. 63(2), pp. 307–328, 2014.
DE MAIO, U.., L.. Faella, and C. Perugia, "Optimal control problem for second order linear evolution problem in a domain with oscillating boundary", COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol. 60, pp. 1392–1410, 2015.
DE MAIO, U.., L.. Faella, and C. Perugia, "Optimal control problem for second order linear evolution problem in a domain with oscillating boundary", COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol. 60(10), pp. 1392–1410, 2015.
DURANTE, T.., L.. Faella, and C. Perugia, "Optimal controls of hyperbolic equations in domains with oscillating boundary", RICERCHE DI MATEMATICA, vol. LIV, fasc. 2°, pp. 561–570, 2005.
Q
Chacouche, K.., L.. Faella, and C. Perugia, "Quasi-stationary ferromagnetic problem for thin multi-structures", REVISTA MATEMATICA COMPLUTENSE, vol. 30(3), pp. 657–685, 2017.
S
Faella, L.., and C. Perugia, "Some remarks on the asymptotic analysis of a convex minimum problem in a domain with highly oscillating boundary", ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS, vol. 18, pp. 185–197, 2008.

Pages